Soar injection site
Normal - 50.0% - 1 votes
Have this to - 50.0% - 1 votes
Don't have this - 0.0% - 0 votes
Posted 1/12/2017 7:29 PM (GMT -7)
Hi I've been doing Humira for a while now and my injection site has been getting soar for a while now after my injection anything I can do to get rid of that? Anyone else have this?
Posted 1/13/2017 5:15 AM (GMT -7)
For me, sometimes the injection hurts and then other times it doesn't. I alternate between my thighs and stomach. I usually have a hematoma after I inject in my thighs. It goes away within 24 hours and I'm not usually not bothered. Too many other things in this disease to be concerned about!!
Posted 1/13/2017 6:57 AM (GMT -7)
You should use a different injection site each week. I was taught to alternate between left and right thighs and left and right stomach.
Posted 1/16/2017 6:21 PM (GMT -7)
I remember Humira being pretty painful, especially in the thighs for me. I could only tolerate it in the stomach. But yes, switch the sites around each time. Are you using the auto-pens? I was never a fan of those either. Seemed more painful then being able to control the injection myself.